References

  1. Aron R., Bés J. Hypercyclic differentiation operators. Contemporary Mathematics 1999, 232, 39-46.
  2. Birkhoff G.D. Démonstration d'un théorèm élémentaire sur les functions entières. C. D. Acad. Sci. Paris 1929, 189, 473-475.
  3. Godefroy G., Shapiro J.H. Operators with dense, invariant, cyclic vector manifolds. J. Funct.Anal. 1991, 98, 229-269. doi: 10.1016/0022-1236(91)90078-J
  4. Grosse-Erdmann K.-G. Universal families and hypercyclic operators. Bull. Amer. Math. Soc. 1999, 36, 345-381.
  5. Hussain T. Multiplicative Functionals on Topological Algebras. Reseach Notes Math. Pitman Advansed Publishing Program 85, Boston-London-Melbourne, 1983.
  6. Kravtsiv V.V. Symmetric analytic functions on products of Banach spaces. Ph.D. thesis, 2012. (in Ukrainian)
  7. Kravtsiv V.V., Labachuk O.V., Zagorodnyuk A.V. Nullstellensatz for block-symmetric polynomials on the Banach space. Preprint. (in Ukrainian)
  8. Kravtsiv V.V., Zagorodnyuk A.V. On algebraic bases of algebras of block-symmetric polynomials on Banach spaces. Mat. Stud. 2012, 37 (1), 109-112.
  9. Novosad Z., Zagorodnyuk A. Polynomial automorphisms and hypercyclic operators on spaces of analytic functions. Arch. Math. 2007, 89, 157-166. doi: 10.1007/s00013-007-2043-4

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.